# SDR SCNA99138

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D217C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT CRUISE ALTITUDE THE NUMBER TWO ENGINE SHUTDOWN.  ALL INDICATIONS LOW.  UPON INSPECTION FOUND FUEL LEAK AT THE PRESSURIZATION AND DUMP VALVE LINE RUNNING TO THE FUEL/OIL HEATHER.  REMOVED AND REPLACED PACKINGS AND THE LINE, RAN ENGINE AS REQUIRED.  LEAK AND OPERATIONAL CHECK GOOD.
